Alert archive / Louisiana / Flash Flood Warnings in 2016

Flash Flood Warning 55, NWS Shreveport, LA

April 11, 20165 parishes in Louisiana

NWS Shreveport, LA issued this flash flood warning at Apr 11, 2016, 3:29 PM CDT for 5 parishes in Louisiana. It was in force for 9 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 11, 2016, 3:29 PM CDT (20:29 UTC)
Expired
Apr 12, 2016, 12:30 AM CDT
In force
9 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Bienville Parish, LA, Claiborne Parish, LA, Lincoln Parish, LA, Ouachita Parish, LA, Union Parish, LA

The radar

The Shreveport radar (KSHV), 165 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 11, 7:58 PM CDTFLASH FLOODFarmerville, LANUMEROUS COUNTY ROADS FLOODED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 269 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 8.5 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2016-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 520 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2016-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 270 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
520 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
585 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
270 m²/s²
0-3 km storm-relative helicity
389 m²/s²
Significant tornado parameter
0.4
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted.

217 
WGUS54 KSHV 112029
FFWSHV
LAC013-027-061-073-111-112330-
/O.NEW.KSHV.FF.W.0055.160411T2029Z-160411T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
329 PM CDT MON APR 11 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN BIENVILLE PARISH IN NORTHWESTERN LOUISIANA...
  UNION PARISH IN NORTH CENTRAL LOUISIANA...
  LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
  SOUTHEASTERN CLAIBORNE PARISH IN NORTHWESTERN LOUISIANA...
  NORTHERN OUACHITA PARISH IN NORTH CENTRAL LOUISIANA...

* UNTIL 630 PM CDT

* AT 327 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO ONE INCH OF RAIN HAS
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY AS
  STORMS CONTINUE TO MOVE ACROSS THE SAME AREAS.

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.

LAT...LON 3261 9193 3258 9192 3254 9292 3289 9294
      3295 9208 3287 9208 3284 9206 3283 9207
      3280 9205 3276 9206 3274 9205 3273 9207
      3269 9205 3270 9204 3271 9204 3270 9203
      3271 9197 3266 9194 3266 9191

$$

05
2 follow-up statements
720 
WGUS54 KSHV 112323
FFWSHV
LAC013-027-061-073-111-120230-
/O.EXT.KSHV.FF.W.0055.000000T0000Z-160412T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
623 PM CDT MON APR 11 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN BIENVILLE PARISH IN NORTHWESTERN LOUISIANA...
  UNION PARISH IN NORTH CENTRAL LOUISIANA...
  LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
  SOUTHEASTERN CLAIBORNE PARISH IN NORTHWESTERN LOUISIANA...
  NORTHERN OUACHITA PARISH IN NORTH CENTRAL LOUISIANA...

* UNTIL 930 PM CDT

* AT 622 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
  ALREADY FALLEN. FLASH FLOODING MAY ALREADY BE OCCURRING.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MONROE...RUSTON...CLAIBORNE...SWARTZ...FARMERVILLE...ARCADIA...BERNICE...
  STERLINGTON...COOLEY...DUBACH...SIMSBORO...MARION...VIENNA...LISBON...
  DOWNSVILLE...LILLIE...LOCH LOMON...SHILOH...CORNEY LAKE AND EUREKA.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 3261 9193 3258 9192 3254 9292 3289 9294
      3295 9208 3287 9208 3284 9206 3283 9207
      3280 9205 3276 9206 3274 9205 3273 9207
      3269 9205 3270 9204 3271 9204 3270 9203
      3271 9197 3266 9194 3266 9191

$$

19
610 
WGUS54 KSHV 120224
FFWSHV
LAC013-027-061-073-111-120530-
/O.EXT.KSHV.FF.W.0055.000000T0000Z-160412T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
924 PM CDT MON APR 11 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN BIENVILLE PARISH IN NORTHWESTERN LOUISIANA...
  UNION PARISH IN NORTH CENTRAL LOUISIANA...
  LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
  SOUTHEASTERN CLAIBORNE PARISH IN NORTHWESTERN LOUISIANA...
  NORTHERN OUACHITA PARISH IN NORTH CENTRAL LOUISIANA...

* UNTIL 1230 AM CDT

* AT 923 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
  FLOODING CONTINUES ACROSS THE WARNED AREA. UP TO THREE INCHES OR
  MORE OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS ALREADY
  OCCURRING.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MONROE...RUSTON...CLAIBORNE...SWARTZ...FARMERVILLE...ARCADIA...BERNICE...
  STERLINGTON...COOLEY...DUBACH...SIMSBORO...MARION...VIENNA...LISBON...
  DOWNSVILLE...LILLIE...LOCH LOMON...SHILOH...CORNEY LAKE AND EUREKA.

ADDITIONAL RAINFALL AMOUNTS OF UP TO AN INCH ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 3261 9193 3258 9192 3254 9292 3289 9294
      3295 9208 3287 9208 3284 9206 3283 9207
      3280 9205 3276 9206 3274 9205 3273 9207
      3269 9205 3270 9204 3271 9204 3270 9203
      3271 9197 3266 9194 3266 9191

$$

19

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 11, 3:23 PM CDT, 6 minutes earlier.

Area forecast discussion, Apr 11, 3:23 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
323 PM CDT MON APR 11 2016

.DISCUSSION...
MULTIPLE AREAS OF CONVECTION CONTINUE ACROSS OUR REGION AND THOSE
ADJACENT. INITIAL WAVE THAT AFFECTED OUR NRN PORTIONS ALONG A
STALLED OUTFLOW BOUNDARY HAS WEAKENED CONSIDERABLY OVER THE LAST
HOUR OR SO. TSTMS ACROSS SRN OK AND ACROSS DEEP E TX SEEM TO BE
BEING AIDED BY SHORTWAVE MOVING ACROSS TX...ALTHOUGH EACH IS
WORKING WITH DIFFERENT SFC FEATURES. OK STORMS FORMING ALONG
DEVELOPING COLD FRONT...WHILE FURTHER S THE STORMS SEEM TO BE
WORKING ON THE EDGE OF THE ENTRAINING DRY MID LEVEL AIR. EXPECT
FOR MORE STORMS TO DEVELOP/MOVE INTO OUR REGION LATER THIS
AFTERNOON/TONIGHT WITH THE POTENTIAL FOR LARGE HAIL...DAMAGING
WINDS...AND ISOLD TORNADOES AS THE SHORTWAVE PUSHES EWD. SVR
WATCHES 84 AND 85 REMAIN IN EFFECT UNTIL 7 PM AND 9 PM
RESPECTIVELY...AND WOULDN'T BE SURPRISED IF SOME PORTION OF THE
WATCH NEEDS TO BE EXTENDED TO SEE US THROUGH THE END OF THE EVENT.
CONVECTION SHOULD BE WINDING DOWN/MOVING OUT OF OUR REGION BY
AROUND MIDNIGHT...AS THE LOSS OF DAYTIME HEATING EVENTUALLY DIMINISHES
AVAILABLE INSTABILITY.

COOLER TEMPS EXPECTED FOR TUE/WED IN THE WAKE OF TODAY'S COLD
FRONT. HOWEVER...VERY LITTLE RECOVERY IS EXPECTED AS THE SHORTWAVE
MOVES EWD AND ANOTHER TROF APPROACHES FROM THE W. SHWRS/TSTMS WILL
MOVE BACK INTO THE REGION TUESDAY NIGHT AND CONTINUE TO BE
POSSIBLE THROUGH MUCH OF THURSDAY BEFORE THE SLOW-MOVING TROF
MOVES INTO THE MID MS VALLEY THURSDAY NIGHT/FRIDAY.

SLY FLOW AT THE SFC WILL KEEP OUR TEMPS NEAR NORMAL FOR THE END OF
THE WORK WEEK AND INTO THE WEEKEND. ANOTHER SLOW-MOVING CLOSED
UPPER LOW WILL DRIFT EWD INTO THE NM AND BRING SHWRS/TSTMS TO THE
REGION ONCE AGAIN FOR THE WEEKEND AND INTO NEXT WORK WEEK. MODEL
SOLUTIONS DIVERGE JUST BEYOND THE SEVEN DAY PD...SO LOOK FOR POPS
TO REMAIN CONSERVATIVE UNTIL THESE SOLUTIONS COME INTO BETTER
AGREEMENT. /12/

&&

AVIATION...
SHOWERS AND THUNDERSTORMS EXPECTED TODAY ACROSS AREA TERMINALS
AS A COLD FRONT MOVES ACROSS THE AREA. CEILINGS TO TRANSITION TO
MVFR/IFR AFTER 12/00Z WITH -TSRA CONDITIONS CONTINUING OVERNIGHT.
EXPECT IMPROVING CONDITIONS AFTER 12/12Z. OTHERWISE...SOUTH TO
SOUTHWEST WINDS AROUND 10 TO 15 KNOTS WITH HIGHER GUSTS TO BECOME
NORTHEAST OVERNIGHT INTO TUESDAY. /05/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  59  68  52  69 /  60  10  50  40
MLU  58  67  52  69 /  80  20  30  40
DEQ  53  67  47  67 /  80   0  30  20
TXK  53  66  49  67 /  70  10  40  20
ELD  52  66  49  67 /  80  10  20  20
TYR  58  68  53  69 /  40  10  60  40
GGG  58  68  52  69 /  40  10  60  40
LFK  65  74  56  70 /  40  20  60  40

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

12
Hazardous weather outlook, Apr 11, 10:40 AM CDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1040 AM CDT MON APR 11 2016

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-121545-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1040 AM CDT MON APR 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP...INCREASING
IN COVERAGE AND INTENSITY AS THE DAY PROGRESSES. SEVERE STORMS
ARE LIKELY AND WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL...
DAMAGING WINDS...AND A FEW TORNADOES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

FOR MIDWEEK...ANOTHER DISTURBANCE WILL MOVE EASTWARD BRINGING MORE
SHOWERS AND THUNDERSTORMS THROUGH THURSDAY MORNING...MAINLY ALONG
AND SOUTH OF I 20. MORE THUNDERSTORMS WILL BE POSSIBLE DURING THE
WEEKEND AS WELL...AS ANOTHER DISTURBANCE APPROACHES.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS AND STORM SPOTTERS WILL BE NEEDED LATER TODAY.

12

In the hours before

Local storm report, Apr 11, 1:42 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
142 PM CDT MON APR 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     TSTM WND DMG     GARLAND                 33.36N  93.71W
04/11/2016                   MILLER             AR   LAW ENFORCEMENT

            SEVERAL TREES AND POWERLINES DOWN ACROSS THE EASTER
            PART OF THE COUNTY.

&&

EVENT NUMBER SHV1600308

27
Local storm report, Apr 11, 1:49 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
149 PM CDT MON APR 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND DMG     TEXARKANA               33.45N  94.02W
04/11/2016                   MILLER             AR   COUNTY OFFICIAL

            THE CITY OF TEXARKANA HAS RECEIVED LOST OF DAMAGE DUE
            TO STRAIGHT LINES WINDS. LARGE TREE LIMBS GREATER THAN 2
            INCHES SNAPPED OFF WITH NICKEL SIZE HAIL SOME MINOR
            STREET FLOODING OVER AN ICH OF RAIN IN LESS THAN 45
            MINUTES.

0145 PM     HAIL             TEXARKANA               33.45N  94.02W
04/11/2016  E0.88 INCH       MILLER             AR   COUNTY OFFICIAL

            THE CITY OF TEXARKANA HAS RECEIVED LOST OF DAMAGE DUE
            TO STRAIGHT LINES WINDS. LARGE TREE LIMBS GREATER THAN 2
            INCHES SNAPPED OFF WITH NICKEL SIZE HAIL SOME MINOR
            STREET FLOODING OVER AN ICH OF RAIN IN LESS THAN 45
            MINUTES.

&&

EVENT NUMBER SHV1600309
EVENT NUMBER SHV1600310

27
Local storm report, Apr 11, 2:04 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
204 PM CDT MON APR 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 PM     HAIL             EL DORADO               33.22N  92.66W
04/11/2016  E1.25 INCH       UNION              AR   COUNTY OFFICIAL

            EL DORADO CORONER REPORTS HAIL HALF DOLLAR SIZE IN THE
            CITY.

&&

EVENT NUMBER SHV1600311

27
Local storm report, Apr 11, 2:06 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
206 PM CDT MON APR 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0202 PM     HAIL             EL DORADO               33.22N  92.66W
04/11/2016  E0.88 INCH       UNION              AR   LAW ENFORCEMENT

            CITY POLICE REPORT PEA TO NICKLE SIZE HAIL AND HEAVY
            RAIN

&&

EVENT NUMBER SHV1600312

27
Local storm report, Apr 11, 2:25 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
225 PM CDT MON APR 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     MAGNOLIA                33.27N  93.24W
04/11/2016                   COLUMBIA           AR   PUBLIC

            TREES AND POWER LINES DOWN MEMORIAL PARK DRIVE AND
            HIGHWAY 82

&&

EVENT NUMBER SHV1600313

21
Special weather statement, Apr 11, 3:11 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
311 PM CDT MON APR 11 2016

ARZ051-OKZ077-112100-
HOWARD AR-MCCURTAIN OK-
311 PM CDT MON APR 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HOWARD AND NORTHERN
MCCURTAIN COUNTIES UNTIL 400 PM CDT...

AT 310 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF NASHOBA...OR 17 MILES SOUTHEAST OF CLAYTON...MOVING
EAST AT 50 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WICKES...MOUNT HERMAN...PLUNKETVILLE...BATTIEST...WATSON...PICKENS...
BETHEL...SHERWOOD AND SMITHVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHWESTERN ARKANSAS...AND SOUTHEASTERN OKLAHOMA.

LAT...LON 3451 9446 3430 9447 3431 9426 3436 9425
      3436 9418 3425 9418 3425 9424 3430 9426
      3429 9447 3424 9447 3422 9515 3424 9515
      3425 9505 3451 9505
TIME...MOT...LOC 2010Z 260DEG 44KT 3439 9515

05

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 2:11 PM CDTSevere Thunderstorm WarningSHVClaiborne, Union49 min
Apr 11, 4:14 PM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Webster46 min
Apr 11, 4:23 PM CDTSpecial Weather StatementSHVBossier, Caddo52 min
Apr 11, 4:29 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo46 min
Apr 11, 5:06 PM CDTSpecial Weather StatementSHVClaiborne, Webster39 min
Apr 11, 5:22 PM CDTFlash Flood WarningSHVBossier, Claiborne, Union, Webster6 hr
Apr 11, 5:35 PM CDTSevere Thunderstorm WarningSHVLincoln, Ouachita, Union42 min
Apr 11, 5:42 PM CDTSpecial Weather StatementSHVLincoln48 min
Apr 11, 6:05 PM CDTSpecial Weather StatementSHVOuachita25 min
Apr 11, 6:15 PM CDTSpecial Weather StatementSHVBienville45 min
Apr 11, 6:31 PM CDTSpecial Weather StatementSHVLincoln, Union59 min
Apr 11, 6:42 PM CDTFlash Flood WarningSHVBienville, Jackson, Lincoln, Ouachita6 hr
Apr 11, 6:51 PM CDTTornado WarningSHVBienville24 min

Nearby

Flash Flood Warnings in Louisiana, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.